# SDR SWIA202052846

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 863-879
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 863.00 FS879.00 RT FLOOR SILL CORRODED IN SEVERAL AREAS, MARKED.  C-CHECK RO 9/27/2020.  BLENDED OUT CORROSION ON RT FLOOR SILL FS 863-879 AND FOUND IN LIMITS OF REO.  ALL STEPS COMPLIED WITH.
